MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY IRELAND - 9616671 SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122072332
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states srom liner exchanged for wear.Doi: (b)(6) 2002; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SROM MAR LNR L 32MM+3MM 10 DEG
Common Device Name
S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7262922
Report Number1818910-2018-53199
Device Sequence Number1823165
Product Code LPH
UDI-Device Identifier10603295015918
UDI-Public10603295015918
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K924492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122072332
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;